×

zbMATH — the first resource for mathematics

Fractional variational homotopy perturbation iteration method and its application to a fractional diffusion equation. (English) Zbl 1273.65157
Summary: In this paper, we use the fractional variational homotopy perturbation iteration method (FVHPIM) with modified Riemann-Liouville derivative to solve a time-fractional diffusion equation. Using this method, a rapid convergent sequence tending to the exact solution of the equation can be obtained. To show the efficiency of the considered method, some numerical examples are presented.

MSC:
65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
35R11 Fractional partial differential equations
45K05 Integro-partial differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Odibat, Z.; Momani, Shaher, The variational iteration method: an efficient scheme for handling fractional partial differential equations in fluid mechanics, Computers and Mathematics with Applications, 58, 2199-2208, (2009) · Zbl 1189.65254
[2] Mophou, G. M., Existence and uniqueness of mild solutions to impulsive fractional differential equations, Nonlinear Analysis: Theory, Methods & Applications, 72, 1604-1615, (2010) · Zbl 1187.34108
[3] Huang, F.; Liu, F., The time fractional diffusion and fractional advection-dispersion equation, ANZIAM, 46, 1-14, (2005) · Zbl 1072.35218
[4] Huang, F.; Liu, F., The fundamental solution of the space-time fractional advection-dispersion equation, Journal of Computational and Applied Mathematics, 18, 21-36, (2005)
[5] Takaĉi, D.; Takaĉi, A.; Ŝtrboja, M., On the character of operational solutions of the time-fractional diffusion equation, Nonlinear Analysis: Theory, Methods & Applications, 72, 2367-2374, (2010) · Zbl 1196.26014
[6] Eidelman, S. D.; Kochubei, A. N., Cauchy problem for fractional diffusion equations, Journal of Differential Equations, 199, 211-255, (2004) · Zbl 1068.35037
[7] Xue, C.; Nie, J.; Tan, W., An exact solution of start-up flow for the fractional generalized burgers’ fluid in a porous half-space, Nonlinear Analysis: Theory, Methods & Applications, 69, 2086-2094, (2008) · Zbl 1153.35375
[8] Guo, S.; Mei, L.; Fang, Y.; Qiu, Z., Compacton and solitary pattern solutions for nonlinear dispersive KdV-type equations involving jumarie’s fractional derivative, Physics Letters A, 376, 158-164, (2012) · Zbl 1255.35218
[9] Guo, S.; Mei, L.; Ling, Y.; Sun, Y., The improved fractional sub-equation method and its applications to the space-time fractional differential equations in fluid mechanics, Physics Letters A, 376, 407-411, (2012) · Zbl 1255.37022
[10] Molliq R, Y.; Noorani, M. S.M.; Hashim, I., Variational iteration method for fractional heat- and wave-like equations, Nonlinear Analysis: Real World Applications, 10, 1854-1869, (2009) · Zbl 1172.35302
[11] Liu, Y., Variational homotopy perturbation method for solving fractional initial boundary value problems, Abstract and Applied Analysis, 2012, (2012)
[12] Jumarie, G., Stochastic differential equations with fractional Brownian motion input, International Journal of Systems Science, 6, 1113-1132, (1993) · Zbl 0771.60043
[13] Jumarie, G., Table of some basic fractional calculus formulae derived from a modified Riemann-Liouville derivative for non-differentiable functions, Applied Mathematics Letters, 22, 378-385, (2009) · Zbl 1171.26305
[14] Jumarie, G., Laplace’s transform of fractional order via the Mittag-Leffler function and modified Riemann-Liouville derivative, Applied Mathematics Letters, 22, 1659-1664, (2009) · Zbl 1181.44001
[15] Das, S., Analytical solution of a fractional diffusion equation by variational iteration method, Computers and Mathematics with Applications, 57, 483-487, (2009) · Zbl 1165.35398
[16] Saha Ray, S.; Bera, R. K., Analytical solution of a fractional diffusion equation by Adomian decomposition method, Applied Mathematics and Computation, 174, 329-336, (2006) · Zbl 1089.65108
[17] He, J. H., Variational iteration method for delay differential equations, Communications in Nonlinear Science & Numerical Simulation, 2, 235-236, (1997)
[18] Wazwaz, A. M., The variational iteration method for solving two forms of Blasius equation on a half-infinite domain, Applied Mathematics and Computation, 188, 485-491, (2007) · Zbl 1114.76055
[19] He, J. H., Homotopy perturbation technique, Computer Methods in Applied Mechanics and Engineering, 178, 257-262, (1999) · Zbl 0956.70017
[20] He, J. H., A coupling method of a homotopy technique and a perturbation technique for non-linear problems, International Journal of Non-linear Mechanics, 35, 37-43, (2000) · Zbl 1068.74618
[21] Caputo, M., Linear model of dissipation whose Q is almost frequency dependent II, Geophysical Journal of the Royal Astronomical Society, 13, 529-539, (1967)
[22] Wu, G.; Lee, E. W.M., Fractional variational iteration method and its application, Physics Letters A, 374, 2506-2509, (2010) · Zbl 1237.34007
[23] Jumarie, G., New stochastic fractional models for malthusian growth, the Poissonian birth process and optimal management of populations, Mathematical and Computer Modelling, 44, 231-254, (2006) · Zbl 1130.92043
[24] Mohyud-Din, S. T.; Yildirim, A.; Hosseini, M. M., Variational iteration method for initial and boundary value problems using he’s polynomials, International Journal of Differential Equations, 2010, (2010) · Zbl 1206.35019
[25] Momani, S., An explicit and numerical solutions of the fractional KdV equation, Mathematics and Computers in Simulation, 70, 110-118, (2005) · Zbl 1119.65394
[26] Momani, S.; Odibat, Z., Analytical solution of a time-fractional Navier-Stokes equation by Adomian decomposition method, Applied Mathematics and Computation, 177, 488-494, (2006) · Zbl 1096.65131
[27] Ma, J.; Liu, Y., Exact solutions for a generalized nonlinear fractional Fokker-Planck equation, Nonlinear Analysis: Real World Applications, 11, 515-521, (2010) · Zbl 1181.35293
[28] Elhanbaly, A.; Abdou, M. A., New application of Adomian decomposition method on Fokker-Planck equation, Applied Mathematics and Computation, 182, 301-312, (2006) · Zbl 1106.65088
[29] El-Wakil, S. A.; Abulwafa, Essam M.; Abdou, M. A., An improved variational iteration method for solving coupled KdV and Boussinesq-like B(m,n) equations, Chaos Solitons & Fractals, 39, 1324-1334, (2009) · Zbl 1197.35223
[30] Tatari, M.; Dehghan, M., Improvement of he’s variational iteration method for solving systems of differential equations, Computers & Mathematics with Applications, 58, 2160-2166, (2009) · Zbl 1189.65178
[31] Golbabai, A.; Javidi, M., A third-order Newton type method for nonlinear equations based on modified homotopy perturbation method, Applied Mathematics and Computation, 191, 199-205, (2007) · Zbl 1193.65058
[32] Abbasbandy, S., Modified homotopy perturbation method for nonlinear equations and comparison with Adomian decomposition method, Applied Mathematics and Computation, 172, 431-438, (2006) · Zbl 1088.65043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.